# SDR P2EA00463

- Difficulty date: December 11, 2000
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MSY WITH NO INCIDENT.  RESET LANDING GEAR LEVER AND PRESSURE WARNING CIRCUIT BREAKERS, SYSTEM  CHECKED NORMAL PER MM 32-31-0.  (M)
